# SDR CALA2025120911939

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313A21431
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0443) NO.2 ENG PYLON FWD STRUT FAIRING, BOTTOM SIDE OF FRAME IS GOUGED FROM PANEL 441AT AFT UPPER LATCH. FABRICATED AND INSTALLED REPAIR IAW SRM 54-50-71-2R-4 .
